Consecutive integers in algebraic number fields.
Journal für die reine und angewandte Mathematik, Tome 290 (1977), pp. 168-179
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1977__290_151844,
author = {S. Gurak},
title = {Consecutive integers in algebraic number fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {168--179},
year = {1977},
volume = {290},
zbl = {0345.12002},
url = {http://geodesic.mathdoc.fr/item/JRAM_1977__290_151844/}
}
S. Gurak. Consecutive integers in algebraic number fields.. Journal für die reine und angewandte Mathematik, Tome 290 (1977), pp. 168-179. http://geodesic.mathdoc.fr/item/JRAM_1977__290_151844/